A Tangential Tauberian Theorem.

Daniel Waterman

Monatshefte für Mathematik (1961)

  • Volume: 65, page 101-105
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Waterman, Daniel. "A Tangential Tauberian Theorem.." Monatshefte für Mathematik 65 (1961): 101-105. <http://eudml.org/doc/177117>.

author = {Waterman, Daniel},
journal = {Monatshefte für Mathematik},
keywords = {integral equations, integral transforms},
pages = {101-105},
title = {A Tangential Tauberian Theorem.},
url = {http://eudml.org/doc/177117},
volume = {65},
year = {1961},

AU - Waterman, Daniel
TI - A Tangential Tauberian Theorem.
JO - Monatshefte für Mathematik
PY - 1961
VL - 65
SP - 101
EP - 105
KW - integral equations, integral transforms
UR - http://eudml.org/doc/177117
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.